A New Method for Stochastic Mathematical Programs with Equilibrium Constraints

Abstract:

Article Preview

In this paper, We consider nonlinear optimization problem with equilibrium constraints where the constrained conditions with uncertain. We transform the original constrained into the equality constrained.

Info:

Periodical:

Advanced Materials Research (Volumes 121-122)

Edited by:

Donald C. Wunsch II, Honghua Tan, Dehuai Zeng, Qi Luo

Pages:

133-137

DOI:

10.4028/www.scientific.net/AMR.121-122.133

Citation:

W. L. Zhao et al., "A New Method for Stochastic Mathematical Programs with Equilibrium Constraints", Advanced Materials Research, Vols. 121-122, pp. 133-137, 2010

Online since:

June 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.